advertisement
Question
Posted by: Noles | 2010-09-27

Ado-Metronidazole 400mg tablets Bad Side effect

I have been taking Adco-Metroonidazole 400mg tablets and have now landed up with a tongue which is raw and my throat feels like i have had my tonsild removed.I have one more to take to complete course.What can i take to heal my mouth or how long will it take as it is very sore

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Noles
Metronidazole is not a pleasant medication to take although it is very effective. Do you have any other symptoms, like sore eyes or blisters on your skin - Metronidazole can rarely cause a severe allergy? Try using probiotics 1 three times a day but I wonder if you shouldn't let your doctor have a look at your mouth, you may need anti-yeast gel prescription.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Noles | 2010-09-28

Thanks a million i will let dotor have a look.This is treatment for Duodenitus

Reply to Noles
Posted by: Cyberdoc | 2010-09-27

Hallo Noles
Metronidazole is not a pleasant medication to take although it is very effective. Do you have any other symptoms, like sore eyes or blisters on your skin - Metronidazole can rarely cause a severe allergy? Try using probiotics 1 three times a day but I wonder if you shouldn't let your doctor have a look at your mouth, you may need anti-yeast gel prescription.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement